# SDR 98ZZZX1936

- Difficulty date: May 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Chevron USA, Production Company Aviation Maintenan, repair station AC2R685K
- Aircraft: N21460
- Make and model: Bell 206B
- Aircraft serial: 4075
- Engine: Allsn 250C20
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23057269
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR SPEED NR DROOPING TO 95 PERCENT AND WOULD NOT RECOVER.  GOVERNOR WAS REPLACED WITH SERVICEABLE UNIT AND DROOP DID NOT RECUR.
